Dependence modelling in multivariate claims run-off triangles

Details

Ressource 1Download: serval:BIB_B30BDC26031E.P001 (326.67 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_B30BDC26031E
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Dependence modelling in multivariate claims run-off triangles
Journal
Annals of Actuarial Science
Author(s)
Merz M., Wüthrich M.V., Hashorva E.
ISSN
1748-4995 (Print)
1748-5002 (Electronic)
Publication state
Published
Issued date
2013
Peer-reviewed
Oui
Volume
7
Number
1
Pages
3-25
Language
english
Abstract
A central issue in claims reserving is the modelling of appropriate dependence structures. Most classical models cannot cope with this task. We define a multivariate log-normal model that allows to model both, dependence between different sub-portfolios and dependence within sub-portfolios such as claims inflation. In this model we derive closed form solutions for claims reserves and the corresponding prediction uncertainty.
Keywords
Claims reserving, Run-off triangles, Multivariate claims triangles, Accounting year effects, Calendar year effects, Claims inflation
Open Access
Yes
Create date
28/05/2012 15:48
Last modification date
01/10/2019 7:19
Usage data